# SDR AALA961110

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BOTTOM FACE OF WEB AFT OF CARGO DOOR BETWEEN L28R AND L27R IS CORRODED AROUND NUT PLATES.  INSTALLED WEB DOUBLER PER SRM 53-01 AND ESO 80559 DATED 7/22/96.  (M)
